# SDR DL72S981521

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163262
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER IS CRACKED AT LWR AFT SPAR 21 AND 35 FROM I/B END.  THIS DAMAGE WAS REPAIRED PER M/M 57-52-0, FIG 802.  THIS DAMAGED WAS RECORDED ON N/R 007474 AND 007475.
